Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 24 found articles
 
 
  The symmetric solutions of affiliated value model
 
 
Title: The symmetric solutions of affiliated value model
Author: Ka-jia, Che
Zhi-chen, Li
Appeared in: Wuhan University journal of natural sciences
Paging: Volume 9 () nr. 2 pages 149-152
Year: 2008-02-04
Contents:
Publisher: Wuhan University, Wuhan
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands